# SDR UF6A991008

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: JD275J0035000
- Condition: Damaged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT FOUND ON THE LEFT BOTTOM FLAP RIB STATION 122 AND 113.  MAINTENANCE INSPECTED AND FOUND TO BE WITHIN LIMITS.  DAMAGE REQUIRES REPAIR WITHIN 250 FLIGHT HOURS.  (M)
